# SDR 95FDEA01270

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-200
- Aircraft serial: 512
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Green Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WRI 29-10-287 ON DEPARTURE FROM SJC, GREEN SYSTEM HYDRAULIC QUANTITY WAS LOST.  REPLACED O-RING ON GREEN SYSTEM HIGH PRESSURE MANIFOLD, RESERVICED HYD SYS PER MM 12-12-28, OK FOR SERVICE.
